Previous |  Up |  Next


Title: On decomposition of projections of finite order (English)
Author: Krzempek, Jerzy
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 36
Issue: 1
Year: 1995
Pages: 3-8
Category: math
MSC: 54C05
MSC: 54C10
MSC: 54E40
MSC: 54E45
MSC: 54F45
idZBL: Zbl 0826.54012
idMR: MR1366503
Date available: 2012-10-06T00:39:55Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_036-1995-1_2.pdf 637.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo